# SDR CA120717008

- Difficulty date: July 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb EMB-500
- Engine: Pwc PW617FE
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 3032683002
- Condition: Failed
- Location: Hydraulic
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: J, A

## Discrepancy

(CAN) WHILE IN CLIMB THREW ABOUT 12,000, MLG DROPPED OUT AND AFTER WE REDUCED POWER AND BROUGHT A/S FROM 200 IAS TO 160 IAS THE ACFT WAS THEN LEVELED OFF AND RAN QRH FOR HYD LOW PRESSURE GEAR WAS SELECTED DOWN AND ACFT RETURNED.  DURING THE TAXI THE HYD PUMP WAS FOUND TO BE CYCLING EVERY 3 SECONDS.  THE FOLLOWING "CAS" WERE NOTED:  HYD LO PRES, LG LEVER DISAGREE RECTIFICATION:  ACFT JACKED AND THE MLG RETRACTED. THE HYD PUMP WAS NOR CYCLING AND THE MLG DID NOT DROP OUT AFTER APPROX 1 HOUR. AT THE RECCOMENDATION OF EMBREAR THE HYDRAULIC POWER PACK WAS REPLACED.
